Improved Bounds for the Spectral Radius of Digraphs
dc.contributor.author | Bozkurt, Şerife Burcu | |
dc.contributor.author | Güngör, A. Dilek | |
dc.date.accessioned | 2020-03-26T17:49:07Z | |
dc.date.available | 2020-03-26T17:49:07Z | |
dc.date.issued | 2010 | |
dc.department | Selçuk Üniversitesi | en_US |
dc.description.abstract | Let G = (V, E) be a digraph with n vertices and m, arcs without loops and multi-arcs. The spectral radius rho(G) of G is the largest eigenvalue of its adjacency matrix. In this note, we obtain two sharp upper and lower bounds on rho(G). These bounds improve those obtained by G. H. Xu and C.-Q Xu (Sharp bounds for the spectral radius of digraphs, Linear Algebra Appl. 430, 1607-1612, 2009). | en_US |
dc.description.sponsorship | Coordinating Office of Selcuk UniversitySelcuk University | en_US |
dc.description.sponsorship | This work is supported by the coordinating Office of Selcuk University Scientific Research Projects. | en_US |
dc.identifier.citation | Bozkurt, Ş. B., Güngör, A. D., (2010). Improved Bounds for the Spectral Radius of Digraphs. Hacettepe Journal of Mathematics and Statistics, 39(3), 313-318. | |
dc.identifier.endpage | 318 | en_US |
dc.identifier.issn | 1303-5010 | en_US |
dc.identifier.issue | 3 | en_US |
dc.identifier.scopusquality | Q3 | en_US |
dc.identifier.startpage | 313 | en_US |
dc.identifier.uri | https://hdl.handle.net/20.500.12395/24991 | |
dc.identifier.volume | 39 | en_US |
dc.identifier.wos | WOS:000283892900003 | en_US |
dc.identifier.wosquality | Q4 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | TR-Dizin | en_US |
dc.institutionauthor | Bozkurt, Şerife Burcu | |
dc.institutionauthor | Güngör, A. Dilek | |
dc.language.iso | en | en_US |
dc.publisher | Hacettepe Univ, Fac Sci | en_US |
dc.relation.ispartof | Hacettepe Journal of Mathematics and Statistics | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.selcuk | 20240510_oaig | en_US |
dc.subject | Digraph | en_US |
dc.subject | Spectral radius | en_US |
dc.subject | Bound | en_US |
dc.title | Improved Bounds for the Spectral Radius of Digraphs | en_US |
dc.type | Article | en_US |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- 4991.pdf
- Boyut:
- 106.38 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası